# SDR SIMA20180126011

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 14540066601
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX AFT BRACE IS CRACKED. REMOVED AND REPLACED NLG UPLOCK BOX AFT BRACE IAW SRM 51-40-02.
